MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR CEMENTED PS SIZE 2NARROW / LEFT; CEMENTED FEMUR

MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR CEMENTED PS SIZE 2NARROW / LEFT; CEMENTED FEMUR
Catalog Number 02.07.2212L
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 04 september 2018.Lot 143535: (b)(4) items manufactured and released on 16 july 2014.Expiration date: 2019-06-30 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Others devices involved: tibial insert ps fixed size 2/10mm; reference 02.07.0210psf; (k090988).Lot 174622: (b)(4) items manufactured and released on 14 august 2017.Expiration date: 2022-07-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with a similar reported event.Tibial tray fixed cemented size 2 l; reference 02.07.1202l; (k090988).Lot 170414: (b)(4) items manufactured and released on 30 may 2017.Expiration date: 2022-05-16 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Patella resurfacing size 1; reference 02.07.0033rp; (k090988).Lot 171999: (b)(4) items manufactured and released on 25 july 2017.Expiration date: 2022-07-02 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
About 10 months after primary the surgeon revised the patient for knee infection.The surgery was completed successfully.

Brand Name
GMK-PRIMARY FEMUR CEMENTED PS SIZE 2NARROW / LEFT
Common Device Name
CEMENTED FEMUR
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7845330
Report Number3005180920-2018-00658
Device Sequence Number1143818
Product Code JWH
UDI-Device Identifier07630030820946
UDI-Public07630030820946
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K122232
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Catalogue Number02.07.2212L
Device Lot Number143535
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2018
Initial Report FDA Received Date09/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;